Previous |  Up |  Next

Article

Title: On a theorem of V. Pták concerning best approximation of continuous functions in the metric $\int_a^b|x(t)|dt$ (English)
Author: Singer, Ivan
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 10
Issue: 3
Year: 1960
Pages: 425-431
Summary lang: Russian
.
Category: math
.
MSC: 46.00
idZBL: Zbl 0099.28202
idMR: MR0121630
.
Date available: 2008-06-09T13:08:04Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100423
.
Reference: [1] Хавинсон С. Я.: К вопросу о единственности многоглена наилучшего приближения в метрике пространства $L_1$.Докл. Акад". Наук СССР, 105 (1955), но. 6, 1159-1161. Zbl 0068.31701, MR 0076068
Reference: [2] Хавинсон С. Я.: О единственности функции наилучшего приближения в метрике пространства $L_1$.Изв. Акад. Наук СССР, сер. мат., 22 (1958), 243-270. Zbl 0087.10601, MR 0101443
Reference: [3] Jackson D.: A general class of problems in approximation.Amer. Journal of Math., 46 (1924), 215-234. MR 1506532
Reference: [4] Pták V.: A remark on approximation of continuous functions.Czechoslovak Math. Journal, 8 (1958), 251-256. MR 0100193
Reference: [5] Pták V.: On approximation of continuous functions in the metric $\int \sb{a}\sp{b}\vert x(t)\vert dt$.Czechoslovak Math. Journal, 8 (1958), 267-273. MR 0100752
Reference: [6] Pták V.: Supplement to the article "On approximation of continuous functions in the metric $\int \sb{a}\sp{b}\vert x(t)\vert dt$.Czechoslovak Math. Journal, 8 (1958), 464. MR 0100752
Reference: [7] Singer I.: Proprietati ale suprafetei sferei unitate si aplicatii la rezolvarea problemei unieitatii polinomului de cea mai buna aproximatie in spatii Banach oareeare.Studii si cercet. mat., 7 (1956), No. 1 - 2, 95-145. MR 0080276
Reference: [8] Singer I.: Caractérisation des éléments de meilleure approximation dans un espace de Banach quelconque.Acta Sci. Math. (Szeged), 17 (1956), fasc. 3-4, 181-189. Zbl 0072.13003, MR 0084620
Reference: [9] Singer I.: Asupra unicitatii elementului de cea mai bunä aproximatie in spatii Banach oarecare.Studii si cercet. mat., 8 (1957), No. 1-2, 235-244. MR 0096108
.

Files

Files Size Format View
CzechMathJ_10-1960-3_8.pdf 779.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo